MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no indications of any system or component failure or malfunction.Assessment of the implanted device found that the placement of the ipg in an unstable location was a direct contributing factor for the component instability and migration.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat lower back pain.The system was placed in the lower back area with the leads targeting the cluneal nerve.On (b)(6) 2026, the patient was seen in the clinic for reprogramming and during the visit the patient reported some issues with maintaining consistent connectivity between the implantable pulse generator (ipg) and the external therapy discs.Troubleshooting steps were performed, including reprogramming, adjusting system settings, replacing external devices, and adjusting position of external devices; however, the issue persisted.Further assessment determined that the ipg had been placed within a skin fold, causing the device to be unstable and migrate beyond the recommended depth for optimal connectivity.On (b)(6) 2026, a surgical revision was performed to move the ipg to a new pocket location that was more superficial and in a more flat location.During the procedure the ipg sustained some handling damage and required replacement.The originally implanted leads were not moved and remain implanted and in use.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24794497
Report Number3015425075-2026-00042
Device Sequence Number18564489
Product Code GZF
UDI-Device Identifier00812537037691
UDI-Public(01)00812537037691(11)251021(17)281021(10)9459905
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown